MAUDE Adverse Event Report: ARTHREX, INC. 90 DEG TIGHT CURVE QUICKPASS LASSO; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. 90 DEG TIGHT CURVE QUICKPASS LASSO; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 90 DEG TIGHT CURVE QUICKPASS LASSO
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by an arthrex employee via sems that an ar-6068-90t 90 deg.Tight curve quickpass lasso had an issue.The sd wire loop broke when the doctor pulled it out after hooking the first stitch during a procedure on (b)(6) 2022.Used a new product and the case was completed.No patient harm.This was discovered during use with no impact to the patient.Additional information has been requested.On (b)(6) 2022, the arthrex employee stated the following information via email: this event occurred during an arcr procedure.The wire loop broke inside the patient, all fragments were retrieved and removed.This was a quick pass device and was only reloaded once.There was no affect to the patient.
 
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection, it was noted that the wire loop had broken and the coating had been removed.The cause of this remains undetermined.

Brand Name
90 DEG TIGHT CURVE QUICKPASS LASSO
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13928413
Report Number1220246-2022-04652
Device Sequence Number4843471
Product Code LXH
UDI-Device Identifier00888867038974
UDI-Public00888867038974
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number90 DEG TIGHT CURVE QUICKPASS LASSO
Device Catalogue NumberAR-6068-90T
Device Lot Number1014109339
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2022
Supplement Date Received by Manufacturer03/08/2022
Initial Report FDA Received Date03/28/2022
Supplement Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown